# SDR DXTA2014111005922

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 12,075 hours, 7,382 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 941210A
- Condition: Defective
- Location: Cockpit
- Part time: 1,881 hours, 1,172 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT SMOKE WAS SMELLED IN THE COCKPIT AREA.  REPLACED COCKPIT ACM IAW SL750-21-02.  PERFORMED OPERATIONS & LEAK CHECK FOR COCKPIT ACM IAW AMM CHAPTER 21-51-00.  OPERATIONS CHECKED NORMAL.
